# SDR SIMA200412704

- Difficulty date: May 1, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4754 - DURING CLIMB, CREW REPORTED A STRONG BURNING ODOR IN COCKPIT.  AIRCRAFT WAS RETURNED TO JFK AND LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AN OPERATIONAL CHECK OF THE PACKS WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
